# SDR TQ0A20050001

- Difficulty date: May 16, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N67676
- Make and model: Dhav DHC2MK1
- Aircraft serial: 809
- Aircraft time: 28,543 hours
- Engine: Pwa R985*
- Engine time: 6,602 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE SEIZURE DURING CLIMB-OUT.  VISUAL INSPECTION OF ENGINE OIL SCREEN AND SUMPS REVEALED STEEL PARTICLES.
